|Swollen lymph nodes after stopping Pe
Jun 29, 2008
Hey Doc, I recently decided to stop PEP because of the low risk nature of the exposure (insertive unprotected oral sex with Thai sex worker). After stopping both sustiva and combivir I felt pretty good for about two days, but then started having tightness in the throat, swollen neck lymph nodes, fleeting headaches, and fleeting joint pain in my right arm. The sustiva rash (looks like light red moles) has not gone away. Are these indicators that I actually had the virus? Are there side effects with stopping PEP after only 2 wks? Can anxiety alone cause these things?
I am so freaking worried that if I have it... I will be resistant to sustiva.
I plan to go to a hospital tomorrow to get bloodtests done to make sure everything is in good order after the meds. I am also considering a viral load test. Would an HIV RNA assay be likely high if I did have it?
Thanks so much for helping me through this extremely tough time in my life. I've never been so scared.
Response from Dr. Henry
The symptoms you describe would be unusual to be due to your HIV meds. I recommend follow-up with you primary care physician to evaluate your complaints. KH
sustiva/truvada side effects
Adherence and Compliance Issues with the Hillsborough County Health Department In Tampa , FL. Health Department??
- What Is The Meaning Chlamydia Igg Test Positive?
- What If Had Sex After Taking The Pills For Chlamydia?
- What Does Gonorrhea Discharge Look Like?
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
- Testing Positive For Herpes With No Symptoms
- Is There A Test For Herpes At Home?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.